# SDR SIMA20241202001

- Difficulty date: December 2, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 14,998 hours, 10,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH LONGITUDE SEAT TRACK HAVE CORROSION BETWEEN FR 84 ? FR 85 AND AT Y +11 (LEVEL 2 CORROSION) (MAJOR REPAIR) UPON EVALUATION FOUND R/H LONGITUDE SEAT TRACK BETWEEN FRAME 84 - FRAME 85 Y +11 TO HAVE 100% MATERIAL LOSS AND OUT OF ALLOWABLE LIMITS IAW E-175 SRM53-23-10 AD01. ORDERED AND RECEIVED NEW TRACK P/N# 170-86082-005. LOCATED AND DRILLED NEW RH SEAT TRACK FR84-85 Y+11 PER E175 SRM 51-40-02 REPLACED RH SEAT TRACK FR84-85 Y+11 PER E175 SRM 51-40-08. RESTORED FINISH ON RH SEAT TRACK FR84-85 Y +11 PER E175 SRM 51-23-06 ETN-EJ-51-015 AND E175 CPM TASK 51-25-00-910-001-A.
